# SDR SWIA200820726

- Difficulty date: December 30, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 15,200 hours, 13,160 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932114
- Part serial: 05220H8098
- Condition: Cracked
- Location: Cockpit
- Part time: 3,319 hours, 2,799 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6070 - RIGHT WINDSHIELD CRACKED.  REPLACED RIGHT WINDSHIELD P/N OFF, NP139321-14, S/N OFF, 05220H8098.
